# SDR COMA9760012

- Difficulty date: January 14, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N976CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7151
- System (JASC): 2740 · Stabilizer Control System
- Part: Htcu
- Part number: 70607
- Condition: Inoperative
- Location: Avionics Bay
- Part time: 170 hours
- Stage of operation: DE
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AP PITCH TRIM CAUTION MESSAGE ALONG WITH STAB CHANNEL NR 1 CAUTION MESSAGE.  REPLACED HTCU, OPERATIONAL CHECK GOOD.
